# SDR VNAA2019060111101

- Difficulty date: June 1, 2019
- Submitted: June 2, 2019
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 10,730 hours, 9,752 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 19031H2336
- Condition: Failed
- Location: Cockpit
- Part time: 545 hours, 482 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED ON APPROACH INTO CLT. MX REPLACED LH WINDSHIELD.
